# SDR DXTA200803234

- Difficulty date: August 18, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKES ON TAXI INTO PARKING.  REQUIRED USE OF EMERGENCY BRAKES.  (S)
